Mathematics, Department of

 

Authors

Bo DengFollow

Date of this Version

2011

Citation

J. Diff. Eq., 250(2011), pp.2958–2968.

Abstract

Reported here for the first time is a chaotic infinite-dimensional system which contains infinitely many copies of every deterministic and stochastic dynamical system of all finite dimensions. The system is the renormalizing operator of spike maps that was used in a previous paper to show that the first natural number 1 is a universal constant in the generation of metastable and plastic spike-bursts of a class of circuit models of neurons.